# SDR AALA202209128235

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 23,551 hours, 9,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR -CHECK DOOR PRESSURE ON FLIGHT ATTENDANT CIDS PANEL ON TAXI OUT. MAINTENANCE SERVICED 4R DOOR EMERGENCY CYLINDER PER AMM 52-10-00
